# SDR SCNA99559

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 795 - 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STA 795 TO 825 LBL 6 WAS FOUND TO BE CORRODED.  FABRICATED SEAT TRACK PER SAMPLE AND INSTALLED PER SRM 537000.
